# SDR AALA20011857

- Difficulty date: September 9, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT 22D INOPERATIVE.  RE-SEATED EMERGENCY EXIT LIGHT CONNECTOR AT 22D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
